By Topic

An extension of a stochastic control theorem due to Whittle

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lefebvre, M. ; Dept. of Math. Appl., Ecole Polytech., Montreal, Que., Canada

P. Whittle (1982) has obtained a theorem that gives the optimal control in terms of a mathematical expectation for the uncontrolled process for a certain class of processes. The type of cost function that he considered involves the state variable only at termination. Here, his result is extended to the case when the cost function involves the state variable both at termination and along the way. An example is given

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 5 )